Bulletin of the Section of Logic 26/4 (1997)


  1. Authors:
    E.A. SIDORENKO

    Title:
    Relevant semantics with binary relation of accessibility

    Pages:
    168-178
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Miklos FERENCZI

    Title:
    On inducing cylindrical homomorphism by point function

    Pages:
    179-187
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Vladimir L.VASYUKOV

    Title:
    Implicative logics in categories

    Pages:
    188-192
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Marek NASIENIEWSKI and Andrzej PIETRUSZCZAK

    Title:
    An elementary proof of equivalence of the conditions in definition of conditionally distributive lattices

    Pages:
    193-196
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Paulo A.S. VELOSO

    Title:
    On the independence of the axioms for fork algebras

    Pages:
    197-209
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Ewa GRACZYNSKA

    Title:
    G. Birkhoff's theorems for regular varieties

    Pages:
    210-219
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Grzegorz MALINOWSKI

    Title:
    Inferential extensions of Lukasiewicz modal logic

    Pages:
    220-
    File:
    bibtex
    Abstract ( + )